RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1967, Volume 3, Number 1  


Global solution of the Tricomi problem for a class of nonlinear differential equations of mixed type
D. K. Gvazava
3
Solvability of certain boundary value problems for elliptic systems with a degeneration of the order on the boundary
V. P. Didenko
11
On the question of stability of mixed problems for a quasi-linear equation
T. I. Zelenyak
19
Inverse problems of potential theory
A. I. Prilepko
30
On a boundary value problem for an equation of mixed type with two lines of parabolic degeneration
A. M. Nakhushev
45
On the Dirichlet problem for certain elliptic systems of second order
E. V. Zolotareva
59
On the theory of singular integral equations
N. E. Tovmasyan
69
The Dirichlet problem for degenerating nonlinear elliptic equations
M. I. Aliev
81
Unconditional solvability of the oblique derivative problem
A. I. Yanushauskas
89
On a particular case of the Dirichlet problem for the Darboux equation for the space slit along an ellipsoidal disc
V. I. Evsin
97
On the spectrum of a differential operator connected with a mixed problem
Yu. Ya. Kim
109
Fundamental solutions of $B$-elliptic equations
I. A. Kipriyanov, V. I. Kononenko
114
Imbedding theorems for mixed spaces
A. H. Gudiev
130
Mixed derivatives of functions summable with a weight
S. V. Uspenskii
139
On the Dirichlet problem for elliptic systems in space
E. N. Kuz'min
155

People of Soviet science
Jurii Alekseevich Mitropol'skii
N. P. Erugin, Yu. D. Sokolov, S. F. Feshchenko, O. B. Lukova
158

A letter to the editors: Corrections
S. I. Gaiduk
167
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020